Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 48, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 28, 2025, 7:42 PM MDT for Fremont County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2025, 7:42 PM MDT (01:42 UTC)
- Expired
- May 28, 2025, 8:15 PM MDT
- In force
- 33 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 1.7 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 3965 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
851
WUUS55 KPUB 290142
SVRPUB
COC043-290215-
/O.NEW.KPUB.SV.W.0048.250529T0142Z-250529T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
742 PM MDT Wed May 28 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Eastern Fremont County in central Colorado...
* Until 815 PM MDT.
* At 742 PM MDT, a severe thunderstorm was located 7 miles south of
Victor, or 24 miles southwest of Colorado Springs, moving southeast
at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Florence, Penrose, and Canon City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3858 10494 3836 10494 3829 10503 3858 10531
3865 10522 3865 10505
TIME...MOT...LOC 0142Z 315DEG 23KT 3860 10516
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG1 follow-up statement
075
WWUS55 KPUB 290208
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
808 PM MDT Wed May 28 2025
COC043-290215-
/O.CON.KPUB.SV.W.0048.000000T0000Z-250529T0215Z/
Fremont CO-
808 PM MDT Wed May 28 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHEASTERN FREMONT COUNTY...
At 808 PM MDT, a severe thunderstorm was located near Penrose, or 26
miles northwest of Pueblo, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3858 10494 3836 10494 3861 10520 3865 10505
TIME...MOT...LOC 0208Z 315DEG 23KT 3848 10501
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 5:10 PM MDT, 2 hours 32 minutes earlier. Its key messages:
- Severe thunderstorms likely this afternoon and evening across the southeast plains with very large hail, damaging winds, and even an isolated tornado possible.
- Strong to marginally severe thunderstorms possible across the southern Sangre De Cristo mountains and southern I-25 corridor Thursday afternoon, otherwise, cooler with showers and thunderstorms.
- Heating up with daily afternoon thunderstorms, mainly over the mountains through the extended.
Area forecast discussion, May 28, 5:10 PM MDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 510 PM MDT Wed May 28 2025 .KEY MESSAGES... - Severe thunderstorms likely this afternoon and evening across the southeast plains with very large hail, damaging winds, and even an isolated tornado possible. - Strong to marginally severe thunderstorms possible across the southern Sangre De Cristo mountains and southern I-25 corridor Thursday afternoon, otherwise, cooler with showers and thunderstorms. - Heating up with daily afternoon thunderstorms, mainly over the mountains through the extended. && .SHORT TERM /THROUGH THURSDAY/... Issued at 208 PM MDT Wed May 28 2025 Thunderstorm coverage and strength will be the main concern this afternoon and evening as energy rotating around the Upper Midwest low pressure system increases upper forcing and sends a cold front through the area. This front is currently positioned across east central CO, just passing through KCOS around 18z. Across the plains a sharpening dry line/trough axis extends southwest of the surface low across eastern Las Animas into northeast Baca counties with dew points at KTAD in the upper 30s, and dew points in Baca county in the lower 60s. This has yielded plentiful amounts of CAPE across our eastern plains with 2500+ J/kg resolved by meso-analysis and HREF. Deep layer shears around 40-50 kts will result in supercells, particularly out ahead of the cold front and along the dry line. Eventually, a line of thunderstorms will develop along the cold front which drops southward through the plains this evening. Greater severe risk looks done by 8-9 PM as activity coalesces into an MCS across southwest KS and the TX/OK Panhandle. Very large hail up to 2.5 inches in diameter, wind gusts around 70 mph (perhaps greater) and an isolated tornado will be possible. Greatest tornado risk maximizes across Kiowa and Prowers counties, though any quick updraft development within area of stout CAPE out east across the eastern counties could result in a quick landspout/spin up this afternoon. Along the I-25 corridor, falling dew points will keep hail and max wind gusts a little lower, with 1.25 inch hail and 65 mph gusts possible. There could be another round of thunderstorms fire along the I-25 corridor this evening behind the front with any easterly surging outflows. CAPE does not look as great into the evening hours which should lessen the severe risk after after 6 PM. Low level flow shifts out of the east to southeast overnight which will spread widespread low clouds, fog and sprinkles back into the eastern mountains. Thursday will be cooler with clouds likely to hang tight across the eastern mountains/I-25 corridor into the afternoon. Lower dew points (40s) spread in from the north though low 50 dew points may hang in along the southern I-25 corridor and mountains/plains interface. While it is likely to remain cool and stable across the plains, another round of thunderstorms will fire over the mountains during the afternoon. Depending on how much insolation we get, there may be sufficient instability for thunderstorms to persist into the adjacent plains, especially along the Raton Mesa. Will keep highest pops across the mountains and trim back pops for the eastern plains where we may stay too cool and stable for activity to maintain. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Issued at 208 PM MDT Wed May 28 2025 It is a messy pattern into the extended, with energy from the Pacific northwest cutting through the upper ridge on Friday and dropping southeastward on Saturday. Overall, we stay under the northwest flow side of the upper ridge for Friday and Saturday with sufficient forcing and upslope flow for showers and thunderstorms across the mountains and adjacent plains each day. Can't rule out some stronger storms depending on shear and CAPE parameters which look more marginal but could be adequate. Temperatures gradually warm through this period. Southwest flow increases late weekend into early next week, with energy ejecting out of the Desert Southwest and across CO in several waves. Moisture increases across the western mountains which should bring a better chance for showers/thunderstorms and much needed rain across the Continental Divide for Monday. Southwest flow may bring some drying into the I-25 corridor but timing of the shortwave in the extended models and ensembles varies with the potential for a dry line to be positioned somewhere across the eastern plains. Will need to monitor this area for potential thunderstorm development. Otherwise, drier, warmer and windier weather spreads in for mid week as the next upper low takes shape across the Great Basin and kicks out to the north. Daily thunderstorm chances will continue over the mountains while the plains remain dry, windy and warm. -KT && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 510 PM MDT Wed May 28 2025 KALS: VFR conditions expected through 24 hours. West winds will weaken overnight, with mid and high level clouds sticking around. Thursday afternoon, more clouds will move in and west-northwest winds will increase a bit as showers and storms form in the area. KCOS and KPUB: Active and unsettled weather will persist through the next 24 hours. This evening, showers and thunderstorms will persist near both terminals, with intermittent gusty winds and outflow from nearby convection. Cloud cigs will remain right around the upper bounds of MVFR. There is a low chance of more showers moving into the area of KPUB between 02-06Z, have included as PROB30 group for now. By 06Z, low stratus and some fog is expected to set in at both terminals, leading to IFR conditions well into Thursday. Thursday afternoon, southeast winds at both terminals will slowly increase, as we see another chance for late afternoon showers and thunderstorms. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...KT AVIATION...GARBEROGLIO
Hazardous weather outlook, May 28, 11:47 AM MDT, 7 hours 55 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Pueblo CO 1147 AM MDT Wed May 28 2025 COZ058>089-093>099-291700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1147 AM MDT Wed May 28 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous strong to severe thunderstorms will be possible today, with the greatest risk over the southeast plains. Damaging wind gusts up to 70 mph, large hail up to 2.5 inches in diameter, heavy rainfall and even a tornado or two will be possible this afternoon and early evening, especially across Kiowa, Bent, Prowers and Baca counties. The primary timeframe for severe storms will be between 2 PM and 5 PM for the I-25 corridor counties, and 3 PM to 8 PM for the southeast plains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Widespread showers and thunderstorms will continue on Thursday across much of southern Colorado. Hail, wind and locally heavy rainfall will all be possible mainly near the southeast mountains. More isolated to scattered showers and thunderstorms are possible Friday and Saturday, mainly across the higher terrain. Convection chances increase for Sunday through Tuesday across the western half of the forecast area, especially along the Continental Divide. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, May 28, 6:34 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
634 PM MDT Wed May 28 2025
COZ098-099-290100-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
634 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL PROWERS AND
NORTHEASTERN BACA COUNTIES THROUGH 700 PM MDT...
At 634 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Two Buttes, or 20 miles northwest of The Saunders
Elevator, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Two Buttes and Walsh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
&&
LAT...LON 3736 10232 3761 10246 3773 10233 3760 10204
3750 10204
TIME...MOT...LOC 0034Z 307DEG 18KT 3765 10232
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, May 28, 6:59 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
659 PM MDT Wed May 28 2025
COZ086-087-290130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
659 PM MDT Wed May 28 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES THROUGH 730 PM MDT...
At 659 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Pueblo West to near Pueblo
Reservoir to 11 miles southwest of Salt Creek. Movement was east at
20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo Reservoir, Salt Creek, Blende, Pueblo, Pueblo West, and
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Pueblo Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3835 10488 3831 10456 3802 10443 3782 10476
3810 10483 3824 10490 3830 10491
TIME...MOT...LOC 0059Z 290DEG 19KT 3825 10485 3821 10474 3815 10477
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, May 28, 7:02 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
702 PM MDT Wed May 28 2025
COZ087-088-290130-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
702 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES THROUGH 730 PM MDT...
At 701 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northeast of Walsenburg, or 36 miles south of Pueblo, moving
southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3778 10463 3787 10458 3775 10412 3747 10431
TIME...MOT...LOC 0101Z 305DEG 18KT 3775 10447
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MGSpecial weather statement, May 28, 7:29 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
729 PM MDT Wed May 28 2025
COZ094-098-099-290215-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Eastern Las Animas County CO-
729 PM MDT Wed May 28 2025
...A CLUSTER OF STRONG THUNDERSTORMs WILL IMPACT SOUTHEASTERN
PROWERS...BACA AND EAST CENTRAL LAS ANIMAS COUNTIES THROUGH 815 PM
MDT...
At 728 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Pritchett, or 11 miles southwest of Springfield,
moving southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Walsh, Campo, Springfield, Vilas, Two Buttes, Stonington, and
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3700 10299 3751 10345 3765 10204 3700 10204
TIME...MOT...LOC 0128Z 303DEG 33KT 3731 10279
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, May 28, 7:30 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
730 PM MDT Wed May 28 2025
COZ086-088-093-094-290200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
730 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OTERO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 800 PM
MDT...
At 730 PM MDT, Doppler radar was tracking a strong thunderstorm over
Delhi, or 37 miles southwest of La Junta, moving southeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3757 10429 3779 10418 3753 10357 3730 10376
TIME...MOT...LOC 0130Z 303DEG 33KT 3762 10406
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, May 28, 7:32 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
732 PM MDT Wed May 28 2025
COZ076-077-081-083-085-290200-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
732 PM MDT Wed May 28 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FREMONT...SOUTHERN
TELLER AND SOUTHWESTERN EL PASO COUNTIES THROUGH 800 PM MDT...
At 731 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Guffey to near Fountain.
Movement was south at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Victor, Fountain, Security-Widefield, Fort Carson, and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3873 10456 3853 10439 3852 10552 3870 10550
3870 10533 3871 10533
TIME...MOT...LOC 0131Z 342DEG 16KT 3862 10540 3867 10479
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:11 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 49 min |
| May 28, 6:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 37 min |
| May 28, 6:34 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| May 28, 6:52 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 38 min |
| May 28, 6:59 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| May 28, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 31 min |
| May 28, 7:02 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 28, 7:29 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| May 28, 7:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 28, 7:32 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| May 28, 8:21 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| May 29, 1:51 PM MDT | Special Weather Statement | PUB | Costilla | 24 min |
| May 29, 2:25 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| May 29, 2:36 PM MDT | Special Weather Statement | PUB | 24 min | |
| May 29, 2:53 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| May 29, 3:29 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.